MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. GEMINI SYRINGE VTD SET, DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. GEMINI SYRINGE VTD SET, DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010483
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 4 gemini syringe vtd set, dehp free experienced air bubbles/air in line.The following information was provided by the initial reporter: these are the used products submitted to me by xxxxxxxx that also had air in line issues.X3 syringe set ref # (b)(4): 1 low sorb tubing with 0.2 micron filter ref # (b)(4): 1 syringe set (infusing il) ref # (b)(4): 1 blue filter with 1.2 micron filter attached to the prior syringe.1 smartsite triple connector ref # (b)(4).
 
Event or Problem Description
It was reported that 4 gemini syringe vtd set, dehp free experienced air bubbles/air in line.The following information was provided by the initial reporter: these are the used products submitted to me by xxxxxxxx that also had air in line issues.X3 syringe set ref # (b)(4): 1 low sorb tubing with 0.2 micron filter ref # (b)(4): 1 syringe set (infusing il) ref # (b)(4) : 1 blue filter with 1.2 micron filter attached to the prior syringe.1 smartsite triple connector ref # (b)(4).
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09/29/2020.Investigation conclusion: three samples were returned by the customer.Two of the samples were analyzed for defects and primed.No defects were found.The failure was unable to be replicated.However, the third sample was unable to be primed.Upon examination, there appeared to be small leaks at the upper pump segment connection, possibly causing air to enter the line.No damage/tears in the segment could be identified.A device history record review could not be performed on model 10010483 because a lot number was not provided by the customer.A root cause could not be determined for air in line in two of the samples because the failure could not be replicated.A root cause for air in line in the third sample can most likely be attributed to small leaks at the upper pump segment connection, possibly causing air to enter the line.A root cause for the small leaks at the upper pump segment connection could not be identified.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
GEMINI SYRINGE VTD SET, DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10603115
Report Number9616066-2020-02887
Device Sequence Number14365052
Product Code FPA
UDI-Device Identifier10885403232602
UDI-Public10885403232602
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10010483
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;